Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON LEFT-RIGHT CONSISTENCY IN RINGS

Dragan Djordjevic, Robin Harte and Cora Stack
Mathematical Proceedings of the Royal Irish Academy
Vol. 106A, No. 1 (JUNE 2006), pp. 11-17
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/40656918
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON LEFT-RIGHT CONSISTENCY IN RINGS
Preview not available

Abstract

A bounded linear operator T is said to be 'left-right consistent' if the products ST and TS always have the same spectrum: this notion lies behind a spectral property of positive operators. Extended to Banach algebras, the same notion helps to delineate the closure of the invertible group.

Page Thumbnails

  • Thumbnail: Page 
[11]
    [11]
  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17